# SDR CALA2019012800167

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 12,150 hours, 1,170 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Coupling
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#1 ENGINE AFT STRUT FAIRING DRAIN LEAKING FUEL. CURRENT RATE, ON E DROP EVERY 5 SECONDS. FOUND A FUEL RIGID LINE COUPLING LOOSE AND LEAKING AT THE PYLON RETIGHTEN AND SAFETY WIRED THE FUEL RIGID LINE COUPLING PER AMM 28-22-21-03B-520A. PERFORMED LEAK CHECK PER AMM 28-22-21-02B-364 A NO LEAKS NOTED.  / NOTE: IMPROPERLY INSTALLED LOCKWIRE FOUND.
